MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-COM V5.0

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-COM V5.0
Catalog Number 009101
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported that an incorrect test result was released by ih-com to the lis.The sample was a pos in ih-com and released to the lis as a positive but was b pos.Because the rh was still pending, no incorrect test result was communicated and no patient was harmed.Trace files were collected by one of our field service engineers and analyzed.This analysis showed that the abo interpretation conducted by the ih-1000 instrument was "abo not interpretable" due to the cell b which was read as positive.The trace files also show that at 07:26, the user changed the abo interpretation to "a", the well reaction for the cell b well to negative and the abo interpretation to "a".This manually altered result was saved by the user with a mandatory sample comment due to the discrepant result.The incorrect blood group interpretation stored in the ih-com occurred due to a manual change in the abo interpretation the ih-1000 and ih-com worked as expected and interpreted the results as expected.
 
Additional Manufacturer Narrative
This is our intial report on this incident.
 
Event or Problem Description
The customer reported that an incorrect test result was released by ih-com to the lis.The sample was a pos in ih-com and released to the lis as a a positive but was b pos.Because the rh was still pending, no incorrect test result was communicated and no patient was harmed.Trace files were collected by one of our field service engineers and are still under investigation.Our premilary investigation shows that the incorrect blood group interpretation stored in the ih-com is due to a manual change to the abo interpretation.

Brand Name
IH-COM V5.0
Common Device Name
IH-COM V5.0
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key21906959
Report Number9610824-2025-00015
Device Sequence Number4059209
Product Code KSZ
UDI-Device Identifier07611969234417
UDI-Public(01)07611969234417
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
BK180275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number009101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-1000, SN (B)(6); IH-1000, SN (B)(6)
Patient SexUnknown